# SDR CA991004005

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 90070003659
- Condition: Leaking
- Location: Cockpit
- Part time: 14,012 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOW TIME OXYGEN MASK INSTALLED IN-FLIGHT, CREW POSITION FOUND TO BE LEAKING.
